gynecologist-icon
Late periods
I am 21 years old. I was supposed to have my periods on 14 feb but I still have not got them. I have taken ipill twice since my last period in Jan and taken the pregnancy test also twice it says negative.
40 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, Since you took iPill twice, it is common to have irregular periods. It is a high dosage hormonal that causes hormonal imbalance in the body. Wait for your next periods to come. If they do not come then visit a gynecologist for further evaluation and management.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi, this looks like a Hormonal disturbance. Have to get treated for the same. Please do not consume hormones frequently just because companies advertise pink side of drugs. Ask question to yourself before taking such medicines whether that will harm you or not and if harmful how much.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.